Decay of correlations for Hénon maps

Tien-Cuong Dinh Institut de Mathématiques de Jussieu Plateau 7D, Analyse Complexe, Université Paris VI

TBD mathscidoc:1701.331965

Acta Mathematica, 195, (2), 253-264, 2005.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 71 downloads ] [ 0 comments ]
@inproceedings{tien-cuong2005decay,
  title={Decay of correlations for Hénon maps},
  author={Tien-Cuong Dinh},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347965835674},
  booktitle={Acta Mathematica},
  volume={195},
  number={2},
  pages={253-264},
  year={2005},
}
Tien-Cuong Dinh. Decay of correlations for Hénon maps. 2005. Vol. 195. In Acta Mathematica. pp.253-264. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347965835674.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved